# SDR MHI2012F00000

- Difficulty date: June 5, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N886TW
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6413
- Engine: Tmeca ARRIEL1C
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 0292005240
- Part serial: 12063
- Condition: Destroyed
- Location: Nr 1 Engine
- Part time: 5,009 hours, 2,071 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI BOTH PILOTS HEARD AN ABNORMAL WHINNING NOISE COMING FROM THE NR 1 ENGINE, IMMEDIATELY FOLLOWED BY A NR 1 ENGINE CHIP LIGHT.  THEY SHUT THE ENGINES DOWN.  UPON FURTHER INSPECTION THE FREE TURBINE WAS FOUND TO HAVE DESTROYED BLADES.  IT WAS ALSO NOTED THAT THERE WAS NO FOD INGESTION.  THE ENGINE IS FWD TO THE MFG FOR FURTHER EVALUATION.
